Submit a question to our community and get an answer from real people.
Submit

My friend who is 63, is now dizzy and nauseous after his first attempt on an inversion table. Is this something he can correct?

He is 63, healthy with slight COPD which is under doctor care and manageable. This condition did not occur until his first inversion on the table.

Report as

Yes, by staying off the inversion table. It's not for everyone.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Why was he on an inversion table? If it was specifically to address a vestibular issue then dizziness and nausea are to be expected. He needs to be doing this under the supervision and direction of a doctor or trained therapist.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

The felling of dizziness and nauseous could be as a result of excessive exercise and fatigue. It could also be due to another medical condition that he or she is experiencing. It is important for your friend to consult a healthcare provider before he or she continues to use the inversion therapy.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

An inversion table should only be used after getting doctor approval. Especially being 63. Not that 63 is "old". He was probably more inverted than necessary and all his blood rushed to his head causing the dizziness. Bad idea. He could have been seriously injured.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

He is to old for that. Try something for old people.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Small doses best..
and not at all til his health returns

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer